Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of primitive bases

Authors: H. H. Wicke and J. M. Worrell
Journal: Proc. Amer. Math. Soc. 50 (1975), 443-450
MSC: Primary 54E99
MathSciNet review: 0425922
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of primitive base is characterized in terms of primitive sequences. A characterization of essentially $ {T_1}$ spaces having bases of countable order is a corollary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99

Retrieve articles in all journals with MSC: 54E99

Additional Information

PII: S 0002-9939(1975)0425922-2
Keywords: Primitive base, primitive sequence, $ \theta $-base, base of countable order, quasi-developable space, developable space, completeness
Article copyright: © Copyright 1975 American Mathematical Society